# SDR COMA0160222

- Difficulty date: February 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,981 hours, 17,303 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600230681
- Condition: Worn
- Location: Horizontal Stab
- Part time: 17,981 hours, 17,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD HORIZONTAL STAB PIVOT BUSHING IS SCORED.  REMOVED SCORED BUSHING.  VERIFIED LUG BORE OUT OF LIMITS AT 1.7018.  REAMED LUG TO 1ST OVERSIZE 1.7160 AND PERFORMED DYE PENETRANT INSPECTION IAW REO 601R-55-11-022 REV A.  INSTALLED 1ST OVERSIZED BUSHING 601R-55-11-022-1 IAW CRJ AMM 20-26-00-910-803.  REAMED BUSHING TO 1.5000 IAW DWG 600-23050.
